RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2010, том 6, 008, 9 страниц (Mi sigma465)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

On Special Berwald Metrics

Akbar Tayebia, Esmaeil Peyghanb

a Department of Mathematics, Faculty of Science, Qom University, Qom, Iran
b Department of Mathematics, Faculty of Science, Arak University, Arak, Iran

Аннотация: In this paper, we study a class of Finsler metrics which contains the class of Berwald metrics as a special case. We prove that every Finsler metric in this class is a generalized Douglas–Weyl metric. Then we study isotropic flag curvature Finsler metrics in this class. Finally we show that on this class of Finsler metrics, the notion of Landsberg and weakly Landsberg curvature are equivalent.

Ключевые слова: Randers metric; Douglas curvature; Berwald curvature

DOI: https://doi.org/10.3842/SIGMA.2010.008

Полный текст: PDF файл (212 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2010/008/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1001.3654
Тип публикации: Статья
MSC: 53C60; 53C25
Поступила: 1 ноября 2009 г.; в окончательном варианте 17 января 2010 г.; опубликована 20 января 2010 г.
Язык публикации: английский

Образец цитирования: Akbar Tayebi, Esmaeil Peyghan, “On Special Berwald Metrics”, SIGMA, 6 (2010), 008, 9 pp.

Цитирование в формате AMSBIB
\RBibitem{TayPey10}
\by Akbar Tayebi, Esmaeil Peyghan
\paper On Special Berwald Metrics
\jour SIGMA
\yr 2010
\vol 6
\papernumber 008
\totalpages 9
\mathnet{http://mi.mathnet.ru/sigma465}
\crossref{https://doi.org/10.3842/SIGMA.2010.008}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2593374}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000274771200003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867385247}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma465
  • http://mi.mathnet.ru/rus/sigma/v6/p8

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Najafi B., Tayebi A., “A Family of Einstein Randers Metrics”, Int J Geom Methods Mod Phys, 8:5 (2011), 1021–1029  crossref  mathscinet  zmath  isi  scopus
    2. Tayebi A., Peyghan E., Najafi B., “On Semi-C-Reducibility of (Alpha, Beta)-Metrics”, Int. J. Geom. Methods Mod. Phys., 9:4 (2012), 1250038  crossref  mathscinet  zmath  isi  scopus
    3. Tayebi A., Peyghan E., “On a Subclass of the Class of Generalized Douglas-Weyl Metrics”, J. Contemp. Math. Anal.-Armen. Aca., 47:2 (2012), 70–77  crossref  mathscinet  zmath  isi  scopus
    4. Tayebi A., Peyghan E., “On Douglas Surfaces”, Bull. Math. Soc. Sci. Math. Roum., 55:3 (2012), 327–334  mathscinet  zmath  isi
    5. Tayebi A., Najafi B., “On Isotropic Berwald Metrics”, Ann. Pol. Math., 103:2 (2012), 109–121  crossref  mathscinet  zmath  isi  scopus
    6. Tayebi, A; Sadeghi, H; Peyghan, E, “On Generalized Douglas–Weyl Spaces”, Bulletin of the Malaysian Mathematical Sciences Society, 36:3 (2013), 587–594  mathscinet  zmath  isi
    7. Tayebi, A; Najafi, B; Peyghan, E, “On semi-P-reducible Finsler metrics”, Analele Stiintifice ale Universitatii al i Cuza din Iasi. Serie Noua-Matematica, 59:2 (2013), 391–397  crossref  mathscinet  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:436
    Полный текст:69
    Литература:32
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019